# SDR 00141

- Difficulty date: May 24, 2004
- Submitted: May 24, 2004
- Operation: General aviation
- Aircraft: N444TW
- Make and model: Lear 24F
- Aircraft serial: 24F348
- Aircraft time: 14,220 hours, 12,202 cycles
- Engine: Ge CJ6106
- Engine time: 15,995 hours, 12,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 15,995 hours, 12,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENCOUNTERED TURBULENCE AT FL390K. LT ENGINE FLAMED OUT. ENGINE RELIGHT NORMAL.
